PATRICK J. MURPHY, M.D.; WILLIAM RYMER, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Deisseroth, Morganroth, and Winokur reported an interesting case of quinidine-induced liver disease in the October issue (Ann Intern Med 77:595-597, 1972). This prompted us to reexamine a similar case.
A 62-year-old man was admitted on 27 September 1972 to the Veterans' Administration Hospital in Madison, Wisconsin, with shortness of breath. His medical history included hypertension for approximately 10 years, treated with hydrochlorothiazide, and congestive heart failure for 2 years. Mild renal insufficiency had been noted for 6 years and was thought to be secondary to his hypertension.
He had previously been admitted in December 1971 for fever
PATRICK J. MURPHY, WILLIAM RYMER. Quinidine-lnduced Liver Disease?. Ann Intern Med. 1973;78:785–786. doi: 10.7326/0003-4819-78-5-785
Download citation file:
Published: Ann Intern Med. 1973;78(5):785-786.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use